Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 66, NWS Wilmington, OH

May 1, 2016Clark County, Fayette County, Madison County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2016, 8:57 PM EDT for Clark County, Fayette County, Madison County, Ohio. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2016, 8:57 PM EDT (00:57 UTC)
Expired
May 1, 2016, 9:45 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, OH, Fayette County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 55 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

952 
WUUS51 KILN 020057
SVRILN
OHC023-047-097-020145-
/O.NEW.KILN.SV.W.0066.160502T0057Z-160502T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
857 PM EDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL FAYETTE COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN MADISON COUNTY IN CENTRAL OHIO...

* UNTIL 945 PM EDT.

* AT 856 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  JEFFERSONVILLE...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LONDON...JEFFERSONVILLE...CHOCTAW LAKE...LAFAYETTE...SOUTH SOLON...
  MIDWAY...BOOKWALTER...BIG PLAIN...NEWPORT IN MADISON COUNTY...MADISON
  LAKE...NEWPORT IN ADAMS COUNTY AND INTERSTATE 71 AT STATE ROUTE 38.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 73 AND 78.
 I-71 IN OHIO BETWEEN MILE MARKERS 69 AND 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4000 8345 3986 8325 3983 8324 3964 8355
      3972 8365 3975 8365
TIME...MOT...LOC 0056Z 225DEG 22KT 3974 8356 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
1 follow-up statement
746 
WWUS51 KILN 020136
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
936 PM EDT SUN MAY 1 2016

OHC023-047-097-020145-
/O.EXP.KILN.SV.W.0066.000000T0000Z-160502T0145Z/
FAYETTE OH-CLARK OH-MADISON OH-
936 PM EDT SUN MAY 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FAYETTE...
SOUTHEASTERN CLARK AND SOUTHERN MADISON COUNTIES WILL EXPIRE AT 945
PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED
TO EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4000 8345 3986 8325 3983 8324 3964 8355
      3972 8365 3975 8365
TIME...MOT...LOC 0134Z 225DEG 22KT 3974 8356 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 7:46 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 1, 7:46 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
746 PM EDT SUN MAY 1 2016

.SYNOPSIS...
WAVES OF LOW PRESSURE TRAVELING ALONG A SLOW MOVING FRONTAL
BOUNDARY WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS THIS
EVENING INTO TONIGHT. AS THE FRONT SAGS SOUTH TO TENNESSEE...
ANOTHER WAVE OF LOW PRESSURE IS FORECAST TO BRING MORE SHOWERS AND
A FEW THUNDERSTORMS PRIMARILY TO SOUTHERN LOCATIONS ON MONDAY. THE
CHANCE FOR SHOWERS MAY FURTHER DIMINISH TUESDAY WHEN WEAK HIGH
PRESSURE IS EXPECTED TO BUILD OVER THE GREAT LAKES.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SURFACE ANALYSIS SHOWS WEAK LOW PRESSURE CENTERED NEAR CINCINNATI
POSITIONED ALONG A FRONT EXTENDING SW TO NE. DEW POINT PLOT SHOWS
LOW TO MID 60S OVER KENTUCKY AND SOUTHERN OHIO SOUTH OF THE LOW
CENTER...WITH UPPER 50S ACROSS OHIO AND INDIANA NORTH OF THE LOW.
LAPS SFC BASED CAPES ARE IN THE 1000 TO 1600 J/KG RANGE.

THUNDERSTORMS ARE DEVELOPING AND STRENGTHENING IN THE INCREASINGLY
UNSTABLE ENVIRONMENT. WITH A STRONG MID LEVEL FLOW OF 50+ KNOTS
ENHANCING STORM ORGANIZATION AND STRENGTH...A FEW CELLS ARE
NEARING SEVERE LIMITS. THUS...SEVERE THUNDERSTORM WATCH 133 IS IN
EFFECT UNTIL 9 PM. THEREAFTER...INSTABILITY WILL DECLINE WITH LOSS
OF DAYTIME HEATING...AND STORM STRENGTH WILL DIMINISH OVERNIGHT.

HOWEVER...ANOTHER WAVE OF LOW PRESSURE ARRIVING FROM THE WEST IS
EXPECTED TO RESULT IN SHOWER AND THUNDERSTORM REDEVELOPMENT AFTER
SUNSET...AFFECTING MAINLY NORTHERN COUNTIES.

TEMPERATURES TONIGHT WILL VARY RELATIVE TO THE LOCATION OF THE
SLOW MOVING BOUNDARY. LOWS ARE FORECAST TO RANGE FROM ABOUT 50
NORTHWEST BEHIND THE FRONT...TO THE UPPER 50S SOUTH OF THE FRONT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
FRONTAL BOUNDARY IS FORECAST TO BE SAGGING SOUTHWARD THROUGH
KENTUCKY MONDAY MORNING AND AFTERNOON...TO TENNESSEE MONDAY
EVENING. ADDITIONAL WAVES OF LOW PRESSURE RIPPLING ALONG THE
BOUNDARY WILL ENHANCE LIFT AND MOISTURE...PROVIDING GOOD CHANCES
FOR SHOWERS...WITH A FEW THUNDERSTORMS POSSIBLE IN SOUTHEASTERN
LOCATIONS THAT WILL BE CLOSER TO THE BULK OF INSTABILITY AND
MOISTURE. INSTABILITY ON THE NORTH SIDE OF THE BOUNDARY MAY BE TOO
WEAK TO SUPPORT SEVERE STORMS. SHOWER CHANCES WILL DIMINISH BUT
NOT DISAPPEAR MONDAY NIGHT AS THE BOUNDARY CONTINUES SOUTH AND
WEAK HIGH PRESSURE BUILDS FROM THE NORTHWEST.

HIGH TEMPERATURES WILL RANGE FROM AROUND 60 FAR NORTHWEST UP TO
THE MID 70S FAR SOUTHEAST.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
UPPER LEVEL TROF LAGS SFC LOW WHICH IS TO OUR EAST ON TUESDAY. THIS
WILL KEEP THE THREAT OF A SHOWER OVER ILN/S SE COUNTIES EARLY TUESDAY.
MODELS SOLNS HAVE BEEN TRENDING SLOWER WITH PCPN ENDING.
TEMPERATURES WILL BE A LTL BELOW NORMAL...WITH HIGHS IN THE
LOWER/MID 60S.

NUMERICAL MODEL SOLNS GENERALLY SIMILAR WITH NRN STREAM TROF
SHARPENING UP AND DIGGING SOUTH ACRS THE GREAT LAKES/OHIO VALLEY AT
MID WEEK. THIS WILL ALLOW A SFC COLD FRONT TO DROP SOUTH THRU ILN/S
FA WEDNESDAY AFTN. INSTABILITY CONTS TO BE MARGINAL...SO HAVE
ELECTED TO KEEP PCPN MENTION TO CHANCE OF SHOWERS. TEMPERATURES WILL
BE SLIGHTLY BELOW NORMAL WITH HIGHS WED FROM THE LOWER 60S NORTH TO
THE UPPER 60S SOUTH.

UPPER LOW CLOSES OFF THURSDAY AND SETTLES INTO THE UPPER OHIO
VALLEY. THIS WILL KEEP A LOW POP CHANCE OF A SHOWER IN THE FCST WITH
THE BEST THREAT OVER ILN/S EASTERN COUNTIES. UNDER THE INFLUENCE OF
THIS UPPER LOW TEMPERATURES WILL BE CLOSE TO 10 DEGREES BELOW NORMAL
THURSDAY WITH HIGHS FROM THE UPPER 50S NORTH TO NEAR 60 FAR SOUTH.

SOME MODEL SOLN TIMING AND PLACEMENT DIFFERENCES DEVELOP IN HANDLING
THIS UPPER LOW BUT THE GENERAL TREND TAKES IT OFF TO OUR EAST NEXT
WEEKEND. THIS WILL ALLOW PCPN TO END EARLY FRIDAY. SOME MODERATION
EXPECTED WITH HIGHS FRIDAY IN THE LOWER AND MIDDLE 60S.

IN THE WAKE OF THIS UPPER LEVEL LOW...HEIGHT RISES AND SFC HIGH TO
BUILD IN SATURDAY. THIS WILL LEAD TO DRY WEATHER AND A MODERATION OF
TEMPERATURES. EXPECT HIGHS SATURDAY TO RANGE FROM THE UPPER 60S
NORTH TO 70 SOUTH.

E-W SFC FRONT TO DROP INTO THE REGION NEXT SUNDAY FROM THE NORTH.
CONFIDENCE IS NOT REAL HIGH WITH THIS FEATURE...SO HAVE ONLY ADDED
SLIGHT CHC/CHC POPS FOR A SHOWER. TEMPERATURES LOOK TO WARM ABOVE
NORMAL WITH HIGHS SUNDAY FROM 70 TO 75.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
A WARM FRONT WILL LIFT NORTHEAST ACROSS THE TAF SITES THIS
EVENING...FOLLOWED BY LOW PRESSURE AND A COLD FRONT OVERNIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH THE WARM
FRONT...THEN SHOWERS AND EMBEDDED STORMS WITH THE LOW AND FRONT
OVERNIGHT. OVERNIGHT COVERAGE WILL BE HIGHEST NEAR THE NORTHERN
TAF SITES OF KDAY...KCMH...AND KLCK. MVFR CEILINGS AND MVFR/IFR
VISIBILITIES CAN BE EXPECTED WITH THUNDERSTORMS.

WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTH TO WEST NORTHWEST
GOING THROUGH THE OVERNIGHT HOURS. SOME MVFR CONDITIONS WILL BE
POSSIBLE. HOWEVER...BY EARLY MONDAY MORNING...LOW-END MVFR
CEILINGS (POSSIBLY IFR) WILL MOVE INTO THE NORTHERN TAF SITES.

ON MONDAY...IN THE POST FRONTAL AIRMASS...VFR AND MVFR CEILINGS
WILL CONTINUE. DIURNAL INSTABILITY AND SOME UPPER LEVEL ENERGY
WILL BRING SOME SCATTERED SHOWERS DURING THE AFTERNOON HOURS.

OUTLOOK...MVFR CEILINGS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO
THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HICKMAN
Hazardous weather outlook, May 1, 5:05 AM EDT, 15 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
505 AM EDT SUN MAY 1 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-020915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
505 AM EDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. SOME OF
THESE STORMS COULD BE STRONG TO SEVERE. HAIL AND DAMAGING WINDS
ARE EXPECTED TO BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, May 1, 8:07 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 PM EDT SUN MAY 1 2016

INZ066-OHZ070-020030-
FRANKLIN IN-BUTLER OH-
807 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN AND
CENTRAL BUTLER COUNTIES UNTIL 830 PM EDT...

AT 807 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH
OF HARRISON...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
HAMILTON...FAIRFIELD...OXFORD...MONROE...TRENTON...SEVEN MILE...REILY...NEW
MIAMI...MILLVILLE...SCIPIO...SOMERVILLE...MCGONIGLE...MAUSTOWN...OKEANA...
LAYHIGH...ST. CHARLES...COLLINSVILLE AND ALERT.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3957 8465 3957 8459 3941 8436 3930 8476
      3931 8482 3939 8489
TIME...MOT...LOC 0007Z 234DEG 26KT 3937 8480

AR
Local storm report, May 1, 8:15 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HEAVY RAIN       1 NNE BATESVILLE        39.31N 85.21W
05/01/2016  M1.05 INCH       FRANKLIN           IN   EMERGENCY MNGR

&&

SFH
Special weather statement, May 1, 8:29 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
829 PM EDT SUN MAY 1 2016

OHZ060>062-070-071-020115-
GREENE OH-WARREN OH-MONTGOMERY OH-PREBLE OH-BUTLER OH-
829 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN
WARREN...SOUTHERN MONTGOMERY...SOUTHEASTERN PREBLE AND NORTHEASTERN
BUTLER COUNTIES UNTIL 915 PM EDT...

AT 829 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SEVEN
MILE...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...MIDDLETOWN...TROTWOOD...MIAMISBURG...SPRINGBORO...
MONROE...TRENTON...FRANKLIN...BELLBROOK...MORAINE...CARLISLE...OAKWOOD...
SOUTH MIDDLETOWN...WEST CARROLLTON...WAYNESVILLE...GRATIS...SEVEN MILE...
HUNTER AND WEST CARROLLTON CITY.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 31 AND 54.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3940 8452 3954 8467 3983 8426 3957 8397
TIME...MOT...LOC 0029Z 236DEG 31KT 3953 8451

AR
Local storm report, May 1, 8:39 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 SW LIBERTY TOWNSHIP   39.38N 84.44W
05/01/2016  M0.88 INCH       BUTLER             OH   TRAINED SPOTTER

&&

JGIBSON
Local storm report, May 1, 8:43 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
843 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND GST     13 ESE XENIA            39.61N 83.72W
05/01/2016  M56 MPH          GREENE             OH   PUBLIC

            CWOP WEATHER STATION RECORDED WIND GUST

&&

JGIBSON
Special weather statement, May 1, 8:52 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
852 PM EDT SUN MAY 1 2016

OHZ060-061-020115-
MONTGOMERY OH-PREBLE OH-
852 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY AND EAST
CENTRAL PREBLE COUNTIES UNTIL 915 PM EDT...

AT 852 PM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORM
NEAR WEST ALEXANDRIA...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...TROTWOOD...VANDALIA...ENGLEWOOD...EATON...LEWISBURG...WEST
ALEXANDRIA...GRATIS...CLAYTON...UNION...BROOKVILLE...NEW LEBANON...
FARMERSVILLE...SHILOH...PHILLIPSBURG...DAYTON INTERNATIONAL AIRPORT...
NORTHVIEW...PYRMONT AND WHEATVILLE.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 15 AND 32.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3963 8450 3972 8467 3989 8449 3992 8443
      3992 8422 3985 8421
TIME...MOT...LOC 0052Z 219DEG 28KT 3972 8445

HICKMAN

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:02 PM EDTAreal Flood AdvisoryILNButler3 hr
May 1, 8:04 PM EDTSpecial Weather StatementILNClinton41 min
May 1, 8:07 PM EDTSpecial Weather StatementILNButler23 min
May 1, 8:19 PM EDTAreal Flood AdvisoryILNHocking, Pickaway, Ross3 hr
May 1, 8:25 PM EDTAreal Flood AdvisoryILNButler3 hr
May 1, 8:29 PM EDTSpecial Weather StatementILNMontgomery46 min
May 1, 8:32 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Madison43 min
May 1, 8:52 PM EDTSpecial Weather StatementILNPreble23 min
May 1, 9:08 PM EDTSpecial Weather StatementILNFairfield37 min
May 1, 9:21 PM EDTSpecial Weather StatementILNDarke, Miami24 min
May 1, 9:29 PM EDTSpecial Weather StatementILNFranklin, Madison46 min
May 1, 9:43 PM EDTAreal Flood AdvisoryILNFranklin, Madison, Pickaway3 hr
May 1, 10:40 PM EDTSpecial Weather StatementILNDelaware35 min
May 1, 10:54 PM EDTSpecial Weather StatementILNMercer51 min
May 1, 11:08 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby19 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.